MathSciNet Relay Station
MathSciNet bibliographic data
MR1475698 (99i:42040) 42C10 (33C50 42B08)
Xu, Yuan Summability of Fourier orthogonal series for Jacobi weight on a ball in ${\bf R}\sp d$. Trans. Amer. Math. Soc. 351 (1999), no. 6, 2439–2458.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement